# SDR IPXA2016082407434

- Difficulty date: August 7, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SUBFLOOR CENTER TANK UPPER STRUCTURE CORRODED XCW 31R - 46R STRINGER 18-19.  REPAIRED PER EA 011-5730-01-A6391 REV. IR AND EO MD11-5730-61660-A.
